MathSciNet Relay Station
MathSciNet bibliographic data
MR677051 (85b:05147) 05C75
Favaron, O. Very well covered graphs. Discrete Math. 42 (1982), no. 2-3, 177–187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement